Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Painful bruise and lump on the pelvis. Lump getting bigger. What could it be?

Hi, i had a car accident a week ago from Friday, and i had a very large painful bruise on the left side of my pelvis , and now the bruise is completely gone, but a have a lump under my skin in the same area. I started my period Wednesday and it just ended today, and i found the lump what seems like 3 days ago, so i m worried that it could be an ovary problem. If i touch it, it slightly hurts, but not a lot. It even seems like it s gotten a little bigger the past 3 days. What do you think it could be?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it couldbe heaematoma
as the blood clots under the skin and serum oozes out under skin to cause the bump
it may take 3 week to resolve
you can use short course of antibiotic
apply hot pad over area
anti inflamatory tab and cream to get it dissolved
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor